Alert archive / Connecticut / Coastal Flood Statements in 2011
Coastal Flood Statement 2, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Jan 21, 2011, 6:34 AM EST for Greater Bridgeport Planning Region, Connecticut. It took effect at Jan 21, 2011, 11:00 AM EST. It was in force for 70 min.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2011, 6:34 AM EST (11:34 UTC)
- In effect from
- Jan 21, 2011, 11:00 AM EST
- Expired
- Jan 21, 2011, 12:10 PM EST
- In force
- 70 min
- Issued by
- NWS New York, NY
The radar
The Brookhaven radar (KOKX), 52 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 11.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
750 WHUS41 KOKX 211134 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 634 AM EST FRI JAN 21 2011 ...LOCALIZED MINOR COASTAL FLOODING POSSIBLE TODAY... NJZ006-NYZ074-075-178-179-211500- /O.NEW.KOKX.CF.S.0001.110121T1300Z-110121T1500Z/ HUDSON-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHERN QUEENS- SOUTHERN NASSAU- 634 AM EST FRI JAN 21 2011 A LOW PRESSURE AREA MOVING SOUTH OF LONG ISLAND WILL INTENSIFY THIS MORNING. THIS WILL RESULT IN SURGE INCREASING TO BETWEEN 1 AND 1 AND A HALF FEET. TIDAL STATIONS WILL APPROACH AND SOME MAY BRIEFLY TOUCH MINOR COASTAL FLOODING THRESHOLDS DURING THE HIGH TIDE CYCLE BETWEEN 8 AND JUST AFTER 9 AM THIS MORNING. $$ CTZ009-211800- /O.NEW.KOKX.CF.S.0002.110121T1600Z-110121T1800Z/ SOUTHERN FAIRFIELD- 634 AM EST FRI JAN 21 2011 A LOW PRESSURE AREA MOVING SOUTH OF LONG ISLAND WILL INTENSIFY THIS MORNING. THIS WILL RESULT IN SURGE INCREASING TO BETWEEN 1 AND 1 AND A HALF FEET. TIDAL STATIONS WILL APPROACH AND SOME MAY BRIEFLY TOUCH MINOR COASTAL FLOODING THRESHOLDS DURING THE HIGH TIDE CYCLE AROUND NOON TODAY. $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
2 follow-up statements
953 WHUS41 KOKX 211451 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 951 AM EST FRI JAN 21 2011 ...LOCALIZED MINOR COASTAL FLOODING POSSIBLE TODAY... NJZ006-NYZ074-075-178-179-211600- /O.CAN.KOKX.CF.S.0001.000000T0000Z-110121T1500Z/ HUDSON-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHERN QUEENS- SOUTHERN NASSAU- 951 AM EST FRI JAN 21 2011 HIGH TIDE HAS PASSED...SO LOCALIZED MINOR COASTAL FLOODING IS NO LONGER EXPECTED. $$ CTZ009-211800- /O.CON.KOKX.CF.S.0002.110121T1600Z-110121T1800Z/ SOUTHERN FAIRFIELD- 951 AM EST FRI JAN 21 2011 A LOW PRESSURE AREA MOVING EAST OF LONG ISLAND WILL CONTINUE TO INTENSIFY. THIS WILL RESULT IN SURGE INCREASING TO BETWEEN 1 AND 1 1/2 FEET. TIDAL STATIONS WILL APPROACH AND SOME MAY BRIEFLY TOUCH MINOR COASTAL FLOODING THRESHOLDS DURING THE HIGH TIDE CYCLE AROUND NOON TODAY. $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
931 WHUS41 KOKX 211710 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1210 PM EST FRI JAN 21 2011 CTZ009-211815- /O.CAN.KOKX.CF.S.0002.000000T0000Z-110121T1800Z/ SOUTHERN FAIRFIELD- 1210 PM EST FRI JAN 21 2011 HIGH TIDE HAS PASSED...SO LOCALIZED MINOR COASTAL FLOODING IS NO LONGER EXPECTED. $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Jan 21, 5:06 AM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Jan 21, 5:06 AM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
506 AM EST FRI JAN 21 2011
.SYNOPSIS...
DEVELOPING LOW PRESSURE OVER SOUTHERN NEW JERSEY WILL PASS SOUTH OF
LONG ISLAND EARLY THIS MORNING...THEN INTENSIFY RAPIDLY AND MOVE
NORTHEAST INTO THE CANADIAN MARITIMES BY THIS EVENING. ARCTIC HIGH
PRESSURE WILL BUILD IN TONIGHT INTO SATURDAY NIGHT. A WEAK ALBERTA
CLIPPER SYSTEM WILL PASS NORTH OF THE AREA ON SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A WINTER WX ADVISORY CONTINUES FOR THE ENTIRE CWA INTO THIS MORNING.
A 1000 MB LOW OVER SOUTHERN NJ WAS OVER SOUTHERN NJ AS OF 09Z.
EXPECT THIS LOW TO FOLLOW THE BIGGEST 3-HRLY PRESSURE FALLS JUST S
OF EASTERN LONG ISLAND...WITH A BAND OF MODERATE SNOW ASSOCIATED
WITH H8 FRONTOGENESIS CONTINUING NW OF THE LOW TRACK AND MOVING NE
ACROSS NYC AND WESTERN LONG ISLAND INTO MOST OF CT DURING THE
NEXT 6 HOURS OR SO. COASTAL FRONT HANGING TOUGH NEAR THE SOUTH
SHORE AND ACROSS THE EAST END OF LONG ISLAND...AND WITH SFC OBS
OVER CENTRAL NJ INDICATING SOME FREEZING RAIN...RADAR INDICATING
BRIGHT BANDING HEADED NE TOWARD LONG ISLAND...AND DIX VWP ALSO
INDICATING 45-50 KT SW LLJ...THINK SOME WARMING ALOFT MAY
EVENTUALLY BRING SOME MIXED PRECIP TO THE SOUTH SHORE OF LONG
ISLAND AND INTO FAR SOUTHEAST CT. EARLY SPOTTER REPORTS INDICATE 2
INCHES IN NYC SO FAR...AND BACK EDGE OF SNOW SHIELD MOVING
STEADILY E SHOULD CLEAR NYC BY ABOUT 13Z...SO THINK AMOUNTS OF 3-6
INCHES FOR MOST OF THE CWA SHOULD STILL HOLD...WITH SLIGHTLY LOWER
AMOUNTS OF 2-4 INCHES WHERE MIXING TAKES PLACE ALONG THE SOUTH
SHORE AND EAST END OF LONG ISLAND.
SNOW SHOULD COME TO AN END FROM WEST-EAST FROM ABOUT 12Z-17Z AS THE
LOW PULLS OFF TO THE NORTHEAST...WITH MOSTLY SUNNY AND BRISK
CONDITIONS EXPECTED BY AFTERNOON AS NW WINDS GUST 30-35 MPH.
MAX TEMPS ARE A BLEND OF NAM 2M TEMPS AND MET GUIDANCE...WITH
UPPER 20S TO MID 30S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
HIGH PRESSURE FROM CANADA BUILDS SOUTHWARD...BRINGING COLD AND DRY
WEATHER TO THE CWA. DAYTIME HIGHS ONLY REACH THE UPPER TEENS TO
MIDDLE 20S. OVERNIGHT LOWS FALL INTO THE SINGLE DIGITS AND LOWER
TEENS. WITH A BRISK NORTHWEST FLOW AND COLD TEMPERATURES...WIND
CHILL VALUES WILL FALL TO NEAR ZERO EVERYWHERE.
WEAK CLIPPER SYSTEM PASSES TO THE NORTH LATE SAT NIGHT INTO SUNDAY.
WITH THE ASSOCIATED STRONG MID LEVEL VORT PASSING TO THE NORTH AND
WEAK SFC REFLECTION WASHING OUT OVER THE AREA...DO NOT EXPECT MORE
THAN SLIGHT CHANCE POP FOR INTERIOR SECTIONS DURING THIS TIME FRAME.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
PLENTY OF MODEL DIFFERENCES WITH REGARD TO UPSTREAM RIDGE...AND
EVENTUAL TROUGHING TO THE EAST THROUGH THE PERIOD. BECAUSE OF THESE
DIFFERENCES...LARGE SPREAD ON SFC LOW EVOLUTION...AND EVENTUAL TRACK
BY MID WEEK.
INITIAL ARCTIC AIR SUNDAY NIGHT AND MONDAY SLOWLY MODERATES THROUGH
THE PERIOD. HIGH PRESSURE PASSES TO THE NORTH EARLY IN THE
PERIOD...WITH COLD AIR DAMMING LIKELY ACROSS THE CWA AND EAST OF THE
APPALACHIANS SUNDAY NIGHT AND MONDAY. THE HIGH MOVES OFF THE NORTHERN
NEW ENGLAND COAST AS LOW PRESSURE DEVELOPS IN THE GULF...AND MOVES
NORTHEAST. HAVE INCREASED POP MON NIGHT THROUGH TUE...BUT WILL
KEEP BELOW 50 PERCENT FOR NOW BASED ON LOW CONFIDENCE IN ANY ONE
SOLUTION. THE STORM PULLS AWAY FROM THE AREA WED AND WED
NIGHT...WITH TROUGH MOVING THROUGH ON THU.
&&
.AVIATION /10Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE APPROACHES FROM THE SW AND PASSES ABOUT 50 MILES SOUTH
OF THE CITY TERMINALS NEAR 10-11Z. HIGH PRESSURE THEN SLOWLY
BUILDS IN BEHIND THE STORM.
FOR ALL TERMINALS: MODERATE TO HIGH CONFIDENCE IN IFR OR LOWER
CONDITIONS WITH THE SNOW. ONSET AND ENDING OF SNOW...AS WELL AS
TIMING OF HEAVIEST SNOWFALL MAY BE OFF BY AN HOUR OR TWO. RETURN TO
VFR MAY BE OFF BY AN HOUR OR TWO AS WELL...TAFS PERHAPS SHOW THIS
OCCURRING TOO QUICKLY.
SNOWFALL REMOVAL OPERATIONS: HEAVIEST SNOWFALL ANTICIPATED TO OCCUR
IN A 2-HOUR PERIOD WITHIN THE TIME FRAME OF 08-13Z. FOR THE CITY
TERMINALS...BEST GUESS WOULD BE FOR THIS TO START AT 09Z. SNOWFALL
ACCUMULATION RATES DURING THIS PERIOD COULD MOST LIKELY BE A
LITTLE UNDER AN INCH PER HOUR.
THERE IS A CHANCE THAT RAIN MIXES WITH SNOWFALL AT KISP STARTING AT
AROUND 11-12Z.
THE PERIOD FROM ROUGHLY 10-12Z WILL FEATURE SHIFTING WINDS AS LOW
PRESSURE PASSES TO THE SOUTH. BEST GUESS IS THAT WINDS WILL BACK
FROM ESE TO NW. TIMING OF WHEN GUSTS ARE AT 30 KT OR ABOVE MAY BE
OFF AT A FEW HOURS. CONFIDENCE IN GUSTS REACHING 30 KT IS MODERATE.
OUTLOOK FOR 06Z SATURDAY THROUGH TUESDAY...
FRI NIGHT...VFR LIKELY. NW WIND GUSTS AROUND 25 KT.
SAT-MON...VFR.
TUE...SUB-VFR CONDITIONS POSSIBLE IN SNOW.
&&
.MARINE...
STRENGTHENING PRESSURE GRADIENT AS LOW PRESSURE DEEPENS OFFSHORE AND
MOVES OFF OF CAPE COD TODAY AND NEAR NOVA SCOTIA BY TONIGHT. DECENT
COLD AIR ADVECTION BEHIND THIS LOW WILL ALLOW FOR WINDS TO INCREASE
AND RESULT IN DOWNWARD MOMENTUM TRANSPORT FROM NEAR 900 TO 850 HPA.
THIS WILL RESULT IN GUSTS TO GALE FORCE ACROSS THE OCEAN AND EASTERN
SOUND WITH WESTERN SOUND AND NY HARBOR FALLING A LITTLE LESS THAN
GALE BUT WELL WITHIN SMALL CRAFT WINDS. SEAS UP TO 5 TO 6 FT FOR
OUTER OCEAN WATERS.
WINDS SUBSIDE TONIGHT WITH THE GREATER INFLUENCE OF THE HIGH
BUILDING IN FROM THE WEST WITH SMALL CRAFT CONDITIONS THEREAFTER
THROUGH THE REMAINDER OF THE NIGHT. MODEL GUIDANCE CONSENSUS SHOWS A
CONTINUAL DOWNWARD TREND TO WINDS WITHIN THE BOUNDARY LAYER SO SMALL
CRAFT CONDITIONS WILL END SATURDAY MORNING. TRANQUIL WINDS AND SEAS
THEREAFTER WITH WEAK PRESSURE GRADIENT IN PLACE THROUGH MONDAY.
THE FLOW EVENTUALLY TURNS TO THE EAST/NORTHEAST FROM THROUGH THE
REMAINDER OF THE PERIOD AS THE HIGH MOVES OFF THE NORTHERN NEW
ENGLAND COAST TUESDAY. LOW PRESSURE DEVELOPS IN THE GULF...AND
APPROACHES THE WATERS MONDAY NIGHT AND TUESDAY. THERE IS STILL
PLENTY OF UNCERTAINTY WITH REGARD TO THE STRENGTH OF THIS LOW...AND
EXACT TRACK. HOWEVER...INDICATIONS ARE THAT WINDS SHIFT AROUND TO
THE NORTHEAST TUESDAY...AND COULD VERY WELL INCREASE TO SCA
LEVELS...OR GALES. STAY TUNED.
SEAS REMAIN BELOW 5 FT SATURDAY MORNING THROUGH MONDAY...THEN
COULD BUILD TUESDAY DEPENDING ON LOW PRESSURE TRACK AND STRENGTH.
WILL BUMP UP WAVE WATCH OUTPUT SLIGHTLY TUESDAY IN CASE ECMWF IS
CORRECT WITH TRACK AND STRENGTH OF LOW PRESSURE.
&&
.HYDROLOGY...
QPF FOR TONIGHT INTO FRI MORNING IS BETWEEN 0.30-0.40
INCHES...MOST OF WHICH IS EXPECTED TO FALL AS SNOW.
THERE IS A LOW PROBABILITY FOR SIGNIFICANT RAIN AND RAPID SNOW MELT
TUE THROUGH WED...DEPENDING ON THE TRACK OF LOW PRES. THE LATEST
FORECAST KEEPS THE LOW SOUTH OF THE AREA...WHICH WOULD ONLY RESULT
IN LIGHT SNOW DURING THAT TIME.
&&
.TIDES/COASTAL FLOODING...
THE HIGH TIDE CYCLE THIS MORNING IS THE ONE MOST SUSCEPTIBLE TO
ANY MINOR TIDAL FLOODING. LATEST DATA HOWEVER SUPPORTS GAGES
REMAINING JUST BELOW MINOR THRESHOLDS.
NW FLOW ON THE BACK SIDE OF THE DEPARTING LOW COULD BRING LOW
WATER PROBLEMS TO THE WESTERNMOST PORTION OF LONG ISLAND SOUND
WITH THE LOW TIDE CYCLE THIS EVENING. NO ADVISORY ISSUED YET...WILL
RE-EVALUATE THE SITUATION AFTER NEW GUIDANCE COMES IN LATER TODAY.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
CTZ005>012.
NY...WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
NYZ078>081-177-179.
WINTER WEATHER ADVISORY UNTIL 8 AM EST THIS MORNING FOR
NYZ067>075-176-178.
NJ...WINTER WEATHER ADVISORY UNTIL 8 AM EST THIS MORNING FOR NJZ002-
004-006-103>108.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ330-340-345-350-
353-355.
SMALL CRAFT ADVISORY UNTIL 8 AM EST SATURDAY FOR ANZ335-338.
&&
SYNOPSIS...GOODMAN
NEAR TERM...GOODMAN
SHORT TERM...GOODMAN
LONG TERM...PW
AVIATION...24
MARINE...JM/PW
HYDROLOGY...GOODMAN
TIDES/COASTAL FLOODING...JM/GOODMANHazardous weather outlook, Jan 20, 3:52 PM EST, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 352 PM EST THU JAN 20 2011 NYZ072>075-176-178-211000- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHERN QUEENS-SOUTHERN QUEENS- 352 PM EST THU JAN 20 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILLS RANGING FROM ZERO TO 5 ABOVE ARE FORECAST FOR LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING. WIND CHILLS RANGING FROM ZERO TO 5 BELOW ARE FORECAST SATURDAY NIGHT INTO SUNDAY MORNING AND SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ002-004-006-103>108-NYZ067>071-211000- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- 352 PM EST THU JAN 20 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NYZ078>081-177-179-211000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN NASSAU-SOUTHERN NASSAU- 352 PM EST THU JAN 20 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-340-345-350-353-355-211000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 352 PM EST THU JAN 20 2011 ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ335-338-211000- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 352 PM EST THU JAN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Coastal Flood Statements in Connecticut, 2011Every coastal flood statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.